# SDR SWAA2022022503635

- Difficulty date: November 5, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 51,517 hours, 25,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK MEASURING 7' LONG ON VAPOR BARRIER IN LH WW; IB OF EXHAUST DUCT BETWEEN LBL 8 AND LBL 14. / APPLIED INTERIM REPAIR SEAL IAW SRM 57-10-10-1A-2.
